# SDR USAA2009080492006

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 55,840 hours, 37,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - 3 CRACKS ON BS 178 BULKHEAD FRAME WEB AT WL 227 TO WL 232, LBL 17.  REPLACED BS 178 BULKHEAD FRAME WEB AT WL 227 TO WL 232, LBL 17 IAW B737 SRM 53-10-08.
